Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 57, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Jun 4, 2017, 3:22 PM CDT. It took effect at Jun 5, 2017, 4:00 AM CDT. It was in force for 43 hr.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2017, 3:22 PM CDT (20:22 UTC)
- In effect from
- Jun 5, 2017, 4:00 AM CDT
- Expired
- Jun 6, 2017, 10:37 PM CDT
- In force
- 43 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
949 WHUS73 KMKX 042022 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 322 PM CDT SUN JUN 4 2017 ...GUSTY NORTH TO NORTHEAST WINDS AND BUILDING WAVES LATER TONIGHT INTO MONDAY... .A STRONG COLD FRONT WILL BRING GUSTY NORTH TO NORTHEAST WINDS LATER TONIGHT INTO MONDAY ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN. THESE WINDS WILL BRING BUILDING WAVES, LINGERING INTO MONDAY EVENING. LMZ643-644-050430- /O.NEW.KMKX.SC.Y.0057.170605T0900Z-170606T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 322 PM CDT SUN JUN 4 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 7 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 PM CDT MONDAY. * WINDS: NORTH TO NORTHEAST 15 TO 25 KNOTS LATER TONIGHT INTO MONDAY. THESE WINDS MAY LINGER INTO TUESDAY. * WAVES: BUILDING TO 3 TO 5 FEET LATER TONIGHT INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-050430- /O.NEW.KMKX.SC.Y.0057.170605T1200Z-170606T0600Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 322 PM CDT SUN JUN 4 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM MONDAY TO 1 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM MONDAY TO 1 AM CDT TUESDAY. * WINDS: NORTH TO NORTHEAST 15 TO 25 KNOTS LATER TONIGHT INTO MONDAY. * WAVES: BUILDING TO 3 TO 6 FEET MONDAY, LINGERING INTO MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
10 follow-up statements
562 WHUS73 KMKX 050236 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 936 PM CDT SUN JUN 4 2017 ...GUSTY NORTH TO NORTHEAST WINDS AND BUILDING WAVES LATE TONIGHT INTO MONDAY... LMZ643-644-051045- /O.CON.KMKX.SC.Y.0057.170605T0900Z-170606T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 936 PM CDT SUN JUN 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT MONDAY... * WINDS: BECOMING NORTH TO NORTHEAST 15 TO 25 KNOTS BETWEEN 3 AND 5 AM... THEN INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS BY MID MONDAY MORNING. WINDS WILL DIMINISH MONDAY NIGHT BUT STRENGTHEN AGAIN ON TUESDAY. * WAVES: BUILDING TO 3 TO 6 FEET BY MID MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-051045- /O.CON.KMKX.SC.Y.0057.170605T1200Z-170606T0600Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 936 PM CDT SUN JUN 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM MONDAY TO 1 AM CDT TUESDAY... * WINDS: BECOMING NORTH TO NORTHEAST 15 TO 25 KNOTS BETWEEN 5 AND 7 AM... THEN INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS BY MID MONDAY MORNING. WINDS WILL DIMINISH MONDAY NIGHT BUT STRENGTHEN AGAIN ON TUESDAY. * WAVES: BUILDING TO 3 TO 6 FEET BY MID MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
080 WHUS73 KMKX 050816 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 316 AM CDT MON JUN 5 2017 ...GUSTY NORTHEAST WINDS AND BUILDING WAVES... LMZ643-644-051630- /O.EXT.KMKX.SC.Y.0057.170605T0900Z-170606T0500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 316 AM CDT MON JUN 5 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. * WINDS: NORTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS BY MID MORNING. WINDS WILL DIMINISH TO NIGHT BUT MAY STRENGTHEN AGAIN ON TUESDAY. * WAVES: BUILDING TO 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-051630- /O.EXT.KMKX.SC.Y.0057.170605T1200Z-170606T1200Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 316 AM CDT MON JUN 5 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 7 AM CDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 AM THIS MORNING TO 7 AM CDT TUESDAY. * WINDS: BECOMING NORTHEAST 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS BY MID MORNING. * WAVES: BUILDING TO 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
178 WHUS73 KMKX 051507 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1007 AM CDT MON JUN 5 2017 ...GUSTY NORTHEAST WINDS AND BUILDING WAVES... LMZ643-644-052315- /O.CON.KMKX.SC.Y.0057.000000T0000Z-170606T0500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 1007 AM CDT MON JUN 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * WINDS: NORTH TO NORTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. WINDS WILL DIMINISH TONIGHT...BUT MAY STRENGTHEN AGAIN ON TUESDAY. * WAVES: BUILDING TO 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-052315- /O.CON.KMKX.SC.Y.0057.000000T0000Z-170606T1200Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1007 AM CDT MON JUN 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WINDS: NORTH TO NORTHEAST 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS. * WAVES: BUILDING TO 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
952 WHUS73 KMKX 052026 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 326 PM CDT MON JUN 5 2017 ...GUSTY NORTHEAST WINDS AND BUILDING WAVES SOUTH OF PORT WASHINGTON... LMZ643-052130- /O.CAN.KMKX.SC.Y.0057.000000T0000Z-170606T0500Z/ SHEBOYGAN TO PORT WASHINGTON WI- 326 PM CDT MON JUN 5 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. WIND GUSTS HAVE REMAINED AT OR BELOW 20 KNOTS FOR SEVERAL HOURS...AND SHOULD REMAIN AT THIS LEVEL INTO THIS EVENING. WAVES WILL BE IN THE 3 TO 4 FOOT RANGE INTO EARLY THIS EVENING...BEFORE SUBSIDING TONIGHT. THUS...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. SMALL CRAFT SHOULD STILL EXERCISE CAUTION INTO THIS EVENING. $$ LMZ644-060430- /O.CON.KMKX.SC.Y.0057.000000T0000Z-170606T0500Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- 326 PM CDT MON JUN 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * WINDS: NORTH TO NORTHEAST 15 TO 25 KNOTS. WINDS WILL GRADUALLY WEAKEN THIS EVENING. * WAVES: 3 TO 6 FEET...SUBSIDING TO 3 TO 4 FEET LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-060430- /O.CON.KMKX.SC.Y.0057.000000T0000Z-170606T1200Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 326 PM CDT MON JUN 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WINDS: NORTH TO NORTHEAST 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS. WINDS WILL GRADUALLY WEAKEN THIS EVENING. * WAVES: 3 TO 6 FEET INTO THIS EVENING...BEFORE SLOWLY SUBSIDING LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
687 WHUS73 KMKX 060218 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 918 PM CDT MON JUN 5 2017 ...GUSTY NORTHEAST WINDS AND BUILDING WAVES SOUTH OF PORT WASHINGTON... LMZ644-060500- /O.CON.KMKX.SC.Y.0057.000000T0000Z-170606T0500Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- 918 PM CDT MON JUN 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * WINDS: NORTH TO NORTHEAST 10 TO 15 KNOTS WITH A FEW GUSTS TO 20 KNOTS LATE THIS EVENING. WINDS WILL CONTINUE TO WEAKEN THIS EVENING. * WAVES: 3 TO 5 FEET...SUBSIDING TO 3 TO 4 FEET LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-061030- /O.CON.KMKX.SC.Y.0057.000000T0000Z-170606T1200Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 918 PM CDT MON JUN 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WINDS: NORTH TO NORTHEAST 10 TO 15 KNOTS WITH A FEW GUSTS TO 20 KNOTS LATE THIS EVENING. WINDS WILL CONTINUE TO WEAKEN THIS EVENING. * WAVES: 3 TO 5 FEET...SUBSIDING TO 3 TO 4 FEET LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
043 WHUS73 KMKX 060818 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 318 AM CDT TUE JUN 6 2017 ...PERSISTENT NORTHEAST WINDS AND HIGH WAVES SOUTH OF THE NORTH POINT LIGHT... LMZ645-646-061630- /O.EXT.KMKX.SC.Y.0057.000000T0000Z-170607T0400Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 318 AM CDT TUE JUN 6 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM CDT THIS EVENING. * WINDS: NORTH TO NORTHEAST 10 TO 15 KNOTS INCREASING TO 15 TO 20 KNOTS LATE IN THE MORNING. A FEW GUSTS TO 25 KNOTS POSSIBLE. * WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET LATE IN THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CRONCE WWW.WEATHER.GOV/MKX
582 WHUS73 KMKX 061427 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 927 AM CDT TUE JUN 6 2017 ...PERSISTENT NORTH TO NORTHEAST WINDS AND HIGH WAVES SOUTH OF THE NORTH POINT LIGHT... LMZ645-646-062230- /O.CON.KMKX.SC.Y.0057.000000T0000Z-170607T0400Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 927 AM CDT TUE JUN 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING... * WINDS: NORTH TO NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET LATE IN THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
826 WHUS73 KMKX 062000 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 300 PM CDT TUE JUN 6 2017 ...PERSISTENT NORTH TO NORTHEAST WINDS AND LINGERING HIGH WAVES SOUTH OF THE NORTH POINT LIGHT... LMZ645-646-070400- /O.CON.KMKX.SC.Y.0057.000000T0000Z-170607T0400Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 300 PM CDT TUE JUN 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING... * WINDS: NORTH TO NORTHEAST 15 TO 20 KNOTS. * WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET LATE IN THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
333 WHUS73 KMKX 070156 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 856 PM CDT TUE JUN 6 2017 ...WAVES AND NORTHERLY WINDS DIMINISHING... LMZ645-646-070400- /O.CON.KMKX.SC.Y.0057.000000T0000Z-170607T0400Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 856 PM CDT TUE JUN 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING... * WINDS: NORTH WIND 10 TO 15 MPH. * WAVES: 3 TO 4 FEET SUBSIDING TO 2 TO 3 FEET LATE IN THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
580 WHUS73 KMKX 070337 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1037 PM CDT TUE JUN 6 2017 LMZ645-646-070445- /O.CAN.KMKX.SC.Y.0057.000000T0000Z-170607T0400Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1037 PM CDT TUE JUN 6 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jun 4, 12:44 PM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jun 4, 12:44 PM CDT, 2 hours 38 minutes before
Area Forecast Discussion...UPDATED National Weather Service Milwaukee/Sullivan WI 1244 PM CDT Sun Jun 4 2017 .UPDATE... && .AVIATION(18Z TAFS)... Some diurnal cumulus clouds may occur in southeastern portions of the area early this afternoon, until some drier air works into this area. There is an outside chance of a shower or storm in this area this afternoon as well, but will leave mention out of TAFs due to uncertainty. A southeast lake breeze may form this afternoon near the shore, but it should remain there with the prevailing west to northwest winds gusting to around 15 knots at times. Strong cold front then will move southward across the area later this evening and overnight. It will bring a quick wind shift to the north northeast, with these gusty winds lingering into Monday. A low stratus deck should move into the area as well behind the front, lingering into at least Monday morning. It may linger into the afternoon. Some light fog may affect areas near the lake behind the front as well. Wood && .PREV DISCUSSION... (Issued 1028 AM CDT Sun Jun 4 2017) UPDATE... Middle to high clouds across southern portions of the area should gradually move out by early this afternoon. Mostly sunny skies are expected, with dry air in place across the area. West northwest winds are expected to increase a bit into the afternoon, with gusts to 15 MPH or so expected. The winds may be just light enough near the lake to allow for a southeast lake breeze to form. Will watch for any fog potential moving in off of the lake, but current observations and web cameras are not showing any at this time. Any lake breeze that may develop should remain near the shore with the gusty west northwest winds inland. Warm temperatures are expected, with highs in the middle to upper 80s. Any shower chances should hold off until this evening, as potent 500 mb shortwave trough slides southeast toward and into the area. The air is expected to remain quite dry this evening, with adjusted area forecast soundings not showing much in the way of instability. Thus, may be able to remove PoPs for this evening. Strong cold front will move southward through the area later this evening and overnight, with winds shifting to the north and northeast and becoming gusty behind it. Much cooler air is then expected into Monday, along with an area of low clouds. Wood MARINE... West northwest winds may gust to around 15 knots at times this afternoon. However, they may get light enough to allow for a southeast lake breeze to form. Some uncertainty here given the borderline wind gust values. Some fog may develop as well this afternoon, though not seeing any so far via web cameras and observations. Strong cold front will move quickly southward across the area later this evening and overnight. Winds will quickly shift to the north to northeast behind the front, with gusts to 25 knots later tonight into Monday. They may linger into Monday evening south of North Point Lighthouse. These winds should bring building waves as well, in the 3 to 6 foot range. A Small Craft Advisory may be needed for later tonight into Monday or Monday evening. Wood BEACHES... Gusty north to northeast winds of 15 to 25 MPH, with gusts to 30 MPH, are possible on Monday. Waves will be building into the 3 to 6 foot range as well. Water temperatures have increased into the upper 40s to lower 50s. High swim risk conditions are possible. A Beach Hazards Statement may be needed for Monday. Wood PREV DISCUSSION... (Issued 635 AM CDT Sun Jun 4 2017) UPDATE... A band of altocumulus will linger in the far south this morning before drier air moves in from the north. Then only a few high based cumulus later this morning and afternoon. A mid level trough may bring some vfr clouds in this evening with isolated showers, mainly north toward Fond du lac and Sheboygan. A cold front late tonight will bring northeast winds and low clouds toward sunrise Monday morning. AVIATION(12Z TAFS)... A band of altocumulus will linger in the far south this morning before drier air moves in from the north. Then only a few high based cumulus later this morning and afternoon. A mid level trough may bring some vfr clouds in this evening with isolated showers, mainly north toward Fond du lac and Sheboygan. A cold front late tonight will bring northeast winds and ifr cigs toward sunrise Monday morning. PREV DISCUSSION... (Issued 248 AM CDT Sun Jun 4 2017) DISCUSSION... Today and Tonight..Forecast Confidence is Medium... An upper level shortwave just northwest of lake Superior will reach central Wisconsin this evening and southern Wisconsin late tonight, exiting most of the southeast around sunrise Monday. The band of mid level RH with scattered showers and isolated thunderstorms exits the far south this morning. Drier air then moves in today from the north, with warm highs in the middle 80s on west winds. The high res HRRR model does show a weak lake Breeze trying to move into portions of the shore areas this afternoon. The approach of the rather strong mid level 500 mb trough from the north this evening, may bring more clouds. Despite the strong synoptic forcing, low to mid levels of the atmosphere will be fairly dry this evening. For now, wl continue small pops for showers mainly in northeast areas, closer to the stronger lift. There is weak zero to 1 km CAPE. A push of colder air occurs late tonight as winds become northeast behind the trough. Monday through Wednesday - Confidence...Medium to High High pressure will dominate this period with a dry and cooler airmass. In the mid levels we will be situated on the western periphery of a 500 millibar that exhibits some retrogressive tendencies. the GFS shows this mid level cyclonic influence persisting into Wednesday while the ECMWF and GEM not as much but there is consensus that some mid level ridging takes hold for Wednesday night. Pocket of colder 925 temps takes hold for Monday into at least early Tuesday before we see a little rebound heading into Wednesday as the influence of the low to our east eases a bit. However the GFS does hang on a bit to some cooler temps in the southeast as the slowest solution. Thursday and Friday - Confidence...Medium All the models are showing a 500 millibar shortwave slowly moving into the area within the northwest flow regime. The GFS is a bit quicker on bringing the influence of this system into the area on Thursday. But best consensus for precip would be Thursday night into Friday. The low level response is not very pronounced but there is proggd to be a weak low with a frontal passage on Friday. Bufkit soundings from the GFS show CAPE values below 1k J/kg so will keep thunder in place for this system. Saturday - Confidence...Medium The influence of a high pressure system and mid level ridging should result in drier conditions returning. AVIATION(06Z TAFS)...Scattered showers and isolated thunder are possible during the overnight hours. No severe thunderstorms are expected. Winds will be gusty out of the west on Sunday with mostly clear skies. A cold front will race down the lake Sunday night. Gusty northeast winds and MVFR ceilings are possible with the front early Monday morning. Cigs could be IFR. Keep up with the latest forecasts. MARINE...The isolated thunderstorms will exit this morning. Plan on quiet weather during the day after mid morning. West winds will give way to a lake breeze that tries to push into the shore areas. However this may not occur across the entire lake shore with the prevailing west winds. A cold front will drop down the lake late tonight and bring gusty winds and building waves late tonight through Monday, that should extend into Tuesday. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Update...Wood Today/Tonight and Aviation/Marine...Hentz Monday THROUGH Saturday...Collar
Hazardous weather outlook, Jun 4, 3:25 AM CDT, 11 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 325 AM CDT Sun Jun 4 2017 WIZ046-047-051-052-056>060-062>072-050830- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 325 AM CDT Sun Jun 4 2017 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin, and southeast Wisconsin. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday Winds and waves may cause high swim risk conditions at Lake Michigan beaches on Monday. There are small chances for thunderstorms Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-050830- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 325 AM CDT Sun Jun 4 2017 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Today and Tonight A small craft advisory will likely be needed later tonight in the wake of a cold front. .DAYS TWO THROUGH SEVEN...Monday through Saturday A small craft advisory will likely be needed Monday in the wake of a passing cold front due to gusty north to northeast winds and higher waves. A few gusts may get close to Gale levels. There are small chances for thunderstorms Thursday and Friday. Collar www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 5:07 PM CDT | Beach Hazards Statement | MKX | Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan | 30 hr |
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.